# SDR AALA20040930

- Difficulty date: August 23, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE STRINGER SECTION 46 AT S34L HAD CORROSION AT APPROXIMATELY STATION 1213 TO 1219.  CORROSION AREA 3 FEET BY 5 INCHES.  ACCOMPLISHED FUSELAGE FITTING AND STRINGER SPLICE REPAIR PER SRM 53 30 03 2.
